MathSciNet Relay Station
MathSciNet bibliographic data
MR634283 (83g:49009) 49A29
Haslinger, Jaroslav Mixed formulation of elliptic variational inequalities and its approximation. With a loose Russian summary. Apl. Mat. 26 (1981), no. 6, 462–475.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement